# SDR SIMA2018083027010

- Difficulty date: May 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004098601
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 66 BETWEEN STRINGERS 6L AND 7L-C/A-INSTALLED EWIS PROTECTION IAW EMB SWPM 20-21-00. REMOVED LH PRECOOLER FLEXIBLE DUCT TO FOM IAW EMB 140 AMM 36-11-04. REMOVED SHEAR CLIP IAW EMB 140 SRM 51-40-02. LOCATED DRILLED AND ALODINED NEW CLIP IAW EMB 140 SRM 51-20-03 AND CPM 51-21-04. INSTALLED NEW CLIP IAW EMB SRM 53-31-04 FIG 203. APPLIED TOP COAT TO RIVET HEADS IAW EMB 140 CPM 51-21-06 AND APPLIED CIC TO SHEAR CLIP IAW CPM 51-61-00. REINSTALLED PREVIOUSLY REMOVED FLEIBLE PRECOOLER DUCT AND PERFORMED BLEED SYSTEM OPS CHECK IAW EMB 140 AMM 36-11-03 AND AMM 36-00-00. NO DEFECTS NOTED. REMOVED EWIS PROTECTION IAW EMB SWPM 20-21-00
